# SDR HEEA0013265

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC173
- Condition: Failed
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER DROPS OFF LINE AFTER ONE HOUR.   TIME SINCE REPAIR 11:10.
